# SDR DXTA200601531

- Difficulty date: July 31, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 6,422 hours, 3,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0802C
- Condition: Seized
- Part time: 3,509 hours, 2,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC OVERHEAT WHILE USING AIR CONDITIONING FROM THE APU ON THE GROUND.  SMOKE FILLED THE CABIN, APU AND PAC WAS SHUT DOWN DURING FLIGHT FROM IAD TO ADS.  INSPECTION OF ACM REVEALED BLACK OIL IN SIGHT GAUGE.  REMOVED FORWARD ACM AND INSTALLED CUSTOMER SUPPLIED OVERHAULED UNIT AND SERVICED WITH OIL.  CHANGED COALESCER SOCK AND PERFORMED OPERATIONAL TEST.  NO DISCRIPTION NOTED AT THIS TIME.  REF CESSNA 750 MM 21-51-00.
